# SDR AALA202401165685

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 24,044 hours, 10,260 cycles
- System (JASC): 5200 · Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE RIGHT BRACKET ON THE FORWARD SERVICE DOOR IS TO TIGHT AND RESTRICTS ARMING AND DISARMING OF THE EXIT SLIDE. ADJUSTED FORWARD LEFT DOOR BRACKET. PER AMM 20-00-00.
